Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taken morning after pills, had periods, have veins in breasts, sore nipples, back pain. Could I still be pregnant?

I took the morning after pill three weeks ago, I took two pregnancy years a week and two weeks after taking the MAP and I just got my period. But I have veins in my breasts, I had sore nipples for a few days and I have back pain (but sometimes I sleep funny). I also have earaches but I have a stressful job. Could I still be pregnant?
Asked On : Wed, 10 Oct 2012
Answers:  0 Views:  88 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor